# SDR SWAA2022092645076

- Difficulty date: August 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER RIB #5;STIFFENER 3 HAS CRACK. / [01] REMOVED CRACK AT LH HORIZONTAL STABILIZER RIB#5 STIFFENER 3 SRM51-10-02-G-0 AND 55-10-09-2R-4 REPAIR 4;[02] VERIFIED STEP 1;[03] PERFORMED HFEC INSP. ON CUTOUT IN WEB AREA OF THE L/H HORIZ. STAB. RIB #5 STIFF. #3 IAW B737 NDT PART 6 51-00-00 PROC. 23. NO CRACKS; EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/22;[04] RECEIVED NEW PARTS PO#1728471) LOCATED MEW PARTS AND DRILLER NEW HOLES AT LH HORIZONTAL STABILIZE RIB#5 STIFFENERS' #3 SRM 51-40-05-0ZG-0;[05] (CORRECTION STEP #1)CUT-OUT DAMAGE AT LH HORIZONTAL STABILIZER RIB#5 STIFFENER #3 SRM 51-10-02 AND 55)10-09-2R-4;[06] CORRECTION TO STEP # 1: CUTOUT CRACK AT LH HORIZONTAL STABILIZER RIB#5 STIFFENER 3. SRM 51-10-02-G-0 AND SRM 55-10-09-2R-4 REPAIR 4.;[07] VERIFIED STEPS 4 AND 6;[08] OK TO TREAT AND PRIME NEW HOLES;[09] TREATED AND PRIMED NEW HOLES AT L/H HORIZONTAL STAB RIB #5 STIFFENER 3. REF 51-20-01-0G-0 AND SRM 51-21-72-370-804;[10] OK TO INSTALL NEW REPAIR PARTS;[11] INSTALLED REPAIR PARTS AT LH HORIZONTAL STAB RIB 5 STIFFENER 3 SRM 55-10-09-2R-4 REPAIR 4;[12] VERIFIED STEP 11 -- INSTALLED REPAIR PARTS AT LH HORIZONTAL STAB RIB 5 STIFFENER 3 SRM 55-10-09-2R-4 REPAIR 4
